Richard Avery
Richard Avery
Verified email at dsu.edu
TitleCited byYear
Three positive fixed points of nonlinear operators on ordered Banach spaces
RI Avery, AC Peterson
Computers & Mathematics with Applications 42 (3-5), 313-322, 2001
3332001
A generalization of the Leggett-Williams fixed point theorem
RI Avery
Math. Sci. Res. Hot-Line 3 (7), 9-14, 1999
2481999
Three symmetric positive solutions for a second-order boundary value problem
RI Avery, J Henderson
Applied Mathematics Letters 13 (3), 1-7, 2000
2132000
Two positive fixed points of nonlinear operators on ordered Banach spaces
RI Avery, J Henderson
Comm. Appl. Nonlinear Anal 8 (1), 27-36, 2001
1892001
Twin solutions of boundary value problems for ordinary differential equations and finite difference equations
RI Avery, CJ Chyan, J Henderson
Computers & Mathematics with Applications 42 (3-5), 695-704, 2001
1372001
Existence of three positive pseudo-symmetric solutions for a one dimensional p-Laplacian
R Avery, J Henderson
Journal of Mathematical Analysis and Applications 277 (2), 395-404, 2003
1112003
Existence of Solutions for a One Dimensional p-Laplacian on Time-Scales
D Anderson*, R Avery, J Henderson
Journal of Difference Equations and Applications 10 (10), 889-896, 2004
1002004
Multiple positive solutions to a third-order discrete focal boundary value problem
D Anderson, RI Avery
Computers & Mathematics with Applications 42 (3-5), 333-340, 2001
812001
Fixed point theorem of cone expansion and compression of functional type
DR Anderson, RI Avery
Journal of Difference Equations and Applications 8 (11), 1073-1083, 2002
792002
Three symmetric positive solutions for Lidstone problems by a generalization of the Leggett-Williams theorem
RI Avery, JM Davis, J Henderson
Electron. J. Differential Equations 2000 (40), 1-15, 2000
772000
Existence of multiple positive solutions to a conjugate boundary value problem
R Avery
Math. Sci. Res. Hot-Line 2 (1), 1-6, 1998
641998
Multiple positive solutions of a discrete second order conjugate problem
RI Avery, AC Peterson
PanAmerican Mathematical Journal 8, 1-12, 1998
621998
Existence of three positive solutions to a second-order boundary value problem on a measure chain
RI Avery, DR Anderson
Journal of Computational and Applied Mathematics 141 (1-2), 65-73, 2002
602002
Existence of Three Positive Pseudo-symmetric Solutions for a One Dimensional Discrete p-Laplacian
R Avery, J Henderson
Journal of Difference Equations and Applications 10 (6), 529-539, 2004
442004
An even-order three-point boundary value problem on time scales
DR Anderson, RI Avery
Journal of Mathematical Analysis and Applications 291 (2), 514-525, 2004
412004
Functional compression-expansion fixed point theorem.
R Avery, J Henderson, D O'regan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
312008
Three positive solutions of a discrete second order conjugate problem
RI Avery
PanAmerican Mathematical Journal 8, 79-96, 1998
311998
Four functionals fixed point theorem
R Avery, J Henderson, D O’Regan
Mathematical and Computer Modelling 48 (7-8), 1081-1089, 2008
302008
Fractional-order boundary value problem with Sturm-Liouville boundary conditions
DR Anderson, RI Avery
arXiv preprint arXiv:1411.5622, 2014
292014
A fourth-order four-point right focal boundary value problem
DR Anderson, RI Avery
The Rocky Mountain Journal of Mathematics, 367-380, 2006
282006
The system can't perform the operation now. Try again later.
Articles 1–20